Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

TMI!! But I have to ask! I NEEEEEEEEEEEED advice! adult content

For several weeks now I have been itching down there....I used some anti-itch cream that helped when I remembered to use it. The itching subsided a little so I stopped using it.
The itching came back about a week ago and I can't find my itch cream so I have been scratching a little - now, for the past few days, it hurts to urinate!!! A LOT!! Like, I double over the pain is so bad and it literally takes my breath away it hurts so bad!!
I have been put on a couple different new meds. I found a scar that opened up and was infected. We tested it (at the Dr's) and found out it was a strep/staph infection. My Dr. thought it was probably MRSA. At first she initially put me on a really potent anti-biotic then when the results came back she took me off of it and put me on a HUGE dose of Tetrylcylcene. I took 2 doses of the new med and stopped because it made me deathly ill. I was throwing up constantly. As soon as I went off it I was better the next day. That was 2 days ago.
I am a little embarrassed to go to the Dr. and talk about this painful urination problem - it hurts 100% of the time - not just when I pee, but is definitely worse when I pee. On top of that, my diabetes Dr. just put me back on my water pill so I am peeing ALL THE TIME!!
What should I do? If I talk to my Dr., how should I tell her?

 
Babylove76

Asked by Babylove76 at 8:50 AM on Dec. 3, 2010 in Health

Level 21 (10,227 Credits)
This question is closed.
Answers (11)
  • You should not feel embarrassed to talk to your Dr about these kinds of things, i'm sure they've heard it a million times! If your Dr makes you feel uncomfortable about then I think it's time to switch doctors! It could be an infection that you have let get worse over time because you didn't go in, or could be something else. Going to the Dr is really the only way to get an answer
    Ctink8189

    Answer by Ctink8189 at 8:52 AM on Dec. 3, 2010

  • Go to the DR. and say what you did here.
    Christine0813

    Answer by Christine0813 at 8:51 AM on Dec. 3, 2010

  • You can be more prone to UTI or even bladder infections when on antibiotics.
    Go to the dr, it may only be a UTI or bladder infection or even just a yeast infection. All easy and common things.
    In the meantime, DRINK, DRINK, DRINK the extra fluids will help to move whatever it is along in your system and help to dilute when you do urinate.
    MrsDAP

    Answer by MrsDAP at 8:54 AM on Dec. 3, 2010

  • It really does sound like a UTI or bladder infection to me. You should not be embarrassed to talk to your doctor about these things. The doctor is there to help you and make you better, not to judge you. This could be something serious and you need to get it taken care of! Try drinking some cranberry juice. I have a cousin who gets frequent UTI's and describes them just the way that you have and the juice helps her out a lot. I've always heard that taking antibiotics will make you more susceptible to any kind of infection, so maybe being on that very potent antibiotic caused you to get a UTI or bladder infection! Good luck and I hope all turns out well for you.

    poptart0325

    Answer by poptart0325 at 8:59 AM on Dec. 3, 2010

  • Drink alot, get checked again and then once more, and see if you are allergic to antibiotics. Their is topical stuff for that , myostat, and lanacaine may help, but shouldn't you have put some of that anti-yeast cream on first? try just the cream and skip the antibiotic? Ask these questions next dr. appt. GOOD LUCK
    Anonymous

    Answer by Anonymous at 9:05 AM on Dec. 3, 2010

  • First of all, go to your doctor. Secondly, you didn't mention if you were married or not and the reason I ask is that it seems like you have a really, really bad yeast infection, one that is so bad that you don't even recognize as such. The only time in my 45 years that I have gotten an infection that bad that I didn't even recognize was when my husband was cheating and he brought back the cum dumpsters floria to me and gave me the worse...WORSE bug of my life.
    ShouldHaveLeft

    Answer by ShouldHaveLeft at 9:11 AM on Dec. 3, 2010

  • You dont go to the dang ER for a pain in your peepee!
    Sheesh and they wonder why the ERs are overrun.

    It could be very sore from the scratching which urine being acidic can cause.
    Antibiotics cause yeast infections which cause the itching.

    Try a warm bath with no soap and see if that relieves it.
    Also call the Dr and ask for a diflucan.....yeast infection gone in one day.

    If that doesnt make it easier then u need to ask about a possile UTI or a bladder infection.
    Sandyr911

    Answer by Sandyr911 at 1:52 PM on Dec. 3, 2010

  • Thanks ladies! So, all this itching that preceded the painfulness I have now - is part of a yeast infection and/or UTI? So sorry if I sound dumb just trying to figure it out!
    Babylove76

    Comment by Babylove76 (original poster) at 9:12 AM on Dec. 3, 2010

  • I am not married technically - reconciled with my X-DH. We haven't had sex in months because of my irritation down there! I think it was August the last time we had sex....neither of us have been with anyone else since we got back together in May of 2009.
    Babylove76

    Comment by Babylove76 (original poster) at 9:14 AM on Dec. 3, 2010

  • Yeah, so not going to the ER for this - I am in a ton of pain - but I am not dying!!

    Here's my question: The itch came waaaaaaaay before the antibiotic!! So, thoughts on that?
    Babylove76

    Comment by Babylove76 (original poster) at 10:17 PM on Dec. 3, 2010